# SDR UALA2013021200839

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 58,206 hours, 21,814 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 775A000007
- Part serial: 144
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP COMMANDING 100 DEGREES WITH CONTROL ON FULL COLD.   TEMP UNCONTROLLABLE.  REPLACED TEMP ZONE CONTROLLER.  OP CHECKED OKAY.
